2019
Том 71
№ 11

All Issues

Guliyev V. S.

Articles: 1
Article (English)

Two-weighted inequalities for Riesz potential in $p$-convex weighted modular Banach function spaces

Bandaliyev R. A., Guliyev V. S., Hasanov S. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2017. - 69, № 11. - pp. 1443-1454

The main goal of this paper is to prove a two-weight boundedness for Riesz potential from one weighted Banach function space to another weighted Banach function space. In particular, we obtain a two-weight boundedness for Riesz potential and find sufficient conditions on the weights for boundedness of Riesz potential in weighted Musielak – Orlicz spaces.